Depo provera for horses

Common Questions and Answers about Depo provera for horses

depo-provera

I am suffering from depression and anxiety due to depo-provera (already talked to an OB, and she said that it HAS to be from that), and I am barely coping. It's been 6 days and I'm already ready to give up on myself, and I see no end in sight. I'm losing hope. I wish I had never taken it. I'm also suffering from fatigue and headaches. My head feels so heavy, I can barely hold it up.
I finished the Seasonale packet the day after surgery, was off the hormones for about a week, and then my gyn gave me the options of more oral BC, Depo-Provera, or Depo-Lupron. The Lupron scared the bejezus out of me, and the oral BC's were all synthetic, which I reacted badly to, so I tried the Depo-Provera. It seemed to work for the first shot, then as I approached the end of the three months, light period started. Gyn upped dose to every 8 weeks instead of 12, and doubled the dose.
The doctor made an ecosonograma on Mar,4th,2005 and he said that i wasn't pregnant again, so he gave me a medicin PROVERA to help the endometrius to go down, 5 pills for five days and then stop, and then wait ten days more to leave the pills act. Now is my fourth day and nothing yet. I was searching in Internet about the consequences of this procedure, but everywhere said that it is not dangerous.
I already feel like I've been a pain in the a*s since I'm gone in twice for stitch removal, a depo provera shot, and called with questions at least twice. (I even asked my regular GP about it... she said I'd need to talk to the gyn *sigh again*) My mood swings are soo much better on the depo shot, but I also know that a side effect can be depression, and I've been kinda down lately. The recurrence of the symptoms just make me more down, and I'm feeling kinda hopeless about it all.
) I had what I called charley horses in my scalp, and they lasted for hours. I had the MRIs, was put on anti-epilepsy medicine by a neurologist...turned out, it had something to do with depo-provera. The second that I got off of it, they stopped. I get a fleeting one every once in a while, and I think that it is fluctuations in hormones or something. Just a theory. The body just isn't up for massive injections of progesterone. Mine were painful, though, but I could feel muscle movement.
I have never had headaches but on the 8th of Dec I had a horrible migraine and they have not stopped since then. I was on Depo Provera and switched to Lo/overal pills could this be a reason for the headaches? I stopped taking the pill last Friday after visiting the ER with horrible pains in my head. All the tests at the ER can back ok but the headaches still come everyday. I was taking up to five meds a day to curb the pain until 2 days ago.
Sometimes, in war, you have to lay in your foxhole and do nothing but wait in silence. There's time for action and there's a time for inaction. To know the difference is good. It is wise. At the moment I'm beating myself up badly for not being able to move and certainly NOT being able to drive in this state! Come on now; I don't want to hurt anyone because my driving abilities are impaired. Let's act with intelligence shall we?
I've been on seasonal for 1 1/2yrs. It took a few months for my body to totally accept it. I kept having break through spotting. But since that stopped, everything has been great I've had no problems. You may just be experiencing the normal, 'get used to the pill' symptoms. Give it some time.
Love the new thread! CarlisMaMa, I'm still waiting for AF too, I'm 2 days past Provera and nothing yet. It's the first time I take provera so I don't really know how my body is going to react. I've had some sort of cramping since yesterday so hopefully it will be withing the next couple days, I can't wait for af to show, I just want to get started on the next cycle! It's been over 2 months for me now.
Usually I don't start until I get a prescription of Provera for the doc. Last time I went 2 and 1/2 months before I started again by provera. so being late is a usual thing for me...I'm so confused, but I don't want to get my hopes up like I do every other month...I guess I should just get an appt. with the doc to be sure...I'll keep you updated!
Depo isn't the monster that people make it out to be. It's a good option for some people so don't be afraid to look into it). The doctor I went to prefers to do the insertion on a patient who is on her period. But since I have been on Depo Provera I haven't had a period in about 22 months! Because I had previously had a vaginal delivery (my daughter is 16 years old now) the doc decided to give insertion a try without my period (this was last month). OMFG... OUCH! And I mean: OUCH!!!!!!!!!!!!!!
dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
i was not doing anything out of the ordinary. what could be causing this? should there be a cause for concern?
found the malignant cyst). Off to care for my patient. Look for the posts and just print and study later...gosh, I sound like a teacher...
thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
I HAVE THE URGE TO BE SEXUALLY ACTIVE WITH ALL OF THE MEN I DATE, I LIKE BEING DOMINANT AND CONTROLING. I WAS ON THE DEPO PROVERA SHOT FOR TWO YEARS STRAIGHT AND OCASSIONALLY USED CONDOMS. I'VE GOTTEN CHECKED BETWEEN EACH PARTNER AND HAVE HAD NO STD'S OR PREGNANCIES. I'VE HAD AN ODOR PROBLEM THAT I HAVENT BEEN ABLE TO FIGURE OUT FOR THE LAST THREE YEARS! I'VE ASKED MY DOCTOR ABOUT IT AND IVE GOTTEN NO RESULTS. IS IT BECAUSE OF MY MULTIPLE PARTNERS?
Although I VERY RARELY feel it on the right side, it DOES happen once in awhile. But for the most part it's been my left side. I've had all the heart tests, including stress echo, I've had an MRI of my brain and neck, I've had a breast exam. I've even seen a chiropractor. Every test they've done comes back normal. And nothing seems to help. I've tried aspri - doesn't work. I try massaging my breast and shoulders and that seems to help a tiny bit. Usually the pain is very dull...
so although everyone is different, the symptoms started rather early for me. We'll cross our fingers for you and hopefully you'll have some good news in a week or so!
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
MedHelp Health Answers